Skip to main content

Existence of Symmetric Positive Solutions for an-Point Boundary Value Problem

Abstract

We study the second-order-point boundary value problem,,, where, for with. is continuous, symmetric on the interval, and maybe singular at and, is continuous, and is symmetric on the interval for all and satisfies some appropriate growth conditions. By using Krasnoselskii's fixed point theorem in a cone, we get some existence results of symmetric positive solutions.

[123456789101112131415161718192021222324252627282930]

References

  1. 1.

    Chen S, Hu J, Chen L, Wang C:Existence results for-point boundary value problem of second order ordinary differential equations. Journal of Computational and Applied Mathematics 2005,180(2):425-432. 10.1016/j.cam.2004.11.010

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Cheung W-S, Ren J:Positive solution for-point boundary value problems. Journal of Mathematical Analysis and Applications 2005,303(2):565-575. 10.1016/j.jmaa.2004.08.056

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Cheung W-S, Ren J: Twin positive solutions for quasi-linear multi-point boundary value problems. Nonlinear Analysis 2005,62(1):167-177. 10.1016/j.na.2005.03.018

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Dong S, Ge W:Positive solutions of an-point boundary value problem with sign changing nonlinearities. Computers & Mathematics with Applications 2005,49(4):589-598. 10.1016/j.camwa.2004.07.018

    MATH  MathSciNet  Article  Google Scholar 

  5. 5.

    Guo Y, Shan W, Ge W:Positive solutions for second-order-point boundary value problems. Journal of Computational and Applied Mathematics 2003,151(2):415-424. 10.1016/S0377-0427(02)00739-2

    MATH  MathSciNet  Article  Google Scholar 

  6. 6.

    Infante G, Webb JRL: Nonzero solutions of Hammerstein integral equations with discontinuous kernels. Journal of Mathematical Analysis and Applications 2002,272(1):30-42. 10.1016/S0022-247X(02)00125-7

    MATH  MathSciNet  Article  Google Scholar 

  7. 7.

    Kong L, Kong Q: Second-order boundary value problems with nonhomogeneous boundary conditions—I. Mathematische Nachrichten 2005,278(1-2):173-193. 10.1002/mana.200410234

    MATH  MathSciNet  Article  Google Scholar 

  8. 8.

    Kosmatov N:Semipositone-point boundary-value problems. Electronic Journal of Differential Equations 2004,2004(119):1-7.

    Article  Google Scholar 

  9. 9.

    Liu B: Solvability of multi-point boundary value problem at resonance.—part IV. Applied Mathematics and Computation 2003,143(2-3):275-299. 10.1016/S0096-3003(02)00361-2

    MATH  MathSciNet  Article  Google Scholar 

  10. 10.

    Liu B: Positive solutions of a nonlinear four-point boundary value problems. Applied Mathematics and Computation 2004,155(1):179-203. 10.1016/S0096-3003(03)00770-7

    MATH  MathSciNet  Article  Google Scholar 

  11. 11.

    Liu X:Nontrivial solutions of singular nonlinear-point boundary value problems. Journal of Mathematical Analysis and Applications 2003,284(2):576-590. 10.1016/S0022-247X(03)00365-2

    MATH  MathSciNet  Article  Google Scholar 

  12. 12.

    Ma R:Existence results of a-point boundary value problem at resonance. Journal of Mathematical Analysis and Applications 2004,294(1):147-157. 10.1016/j.jmaa.2004.02.005

    MATH  MathSciNet  Article  Google Scholar 

  13. 13.

    Ma R:Multiple positive solutions for nonlinear-point boundary value problems. Applied Mathematics and Computation 2004,148(1):249-262. 10.1016/S0096-3003(02)00843-3

    MATH  MathSciNet  Article  Google Scholar 

  14. 14.

    Ma R, O'Regan D:Solvability of singular second order-point boundary value problems. Journal of Mathematical Analysis and Applications 2005,301(1):124-134. 10.1016/j.jmaa.2004.07.009

    MATH  MathSciNet  Article  Google Scholar 

  15. 15.

    Sun Y:Positive solutions of nonlinear second-order-point boundary value problem. Nonlinear Analysis 2005,61(7):1283-1294. 10.1016/j.na.2005.01.105

    MATH  MathSciNet  Article  Google Scholar 

  16. 16.

    Sun Y: Nontrivial solution for a three-point boundary-value problem. Electronic Journal of Differential Equations 2004,2004(111):1-10.

    MATH  Google Scholar 

  17. 17.

    Sun Y, Liu L: Solvability for a nonlinear second-order three-point boundary value problem. Journal of Mathematical Analysis and Applications 2004,296(1):265-275. 10.1016/j.jmaa.2004.04.013

    MATH  MathSciNet  Article  Google Scholar 

  18. 18.

    Xu X:Multiple sign-changing solutions for some-point boundary-value problems. Electronic Journal of Differential Equations 2004,2004(89):1-14.

    Google Scholar 

  19. 19.

    Xu X:Positive solutions for singular-point boundary value problems with positive parameter. Journal of Mathematical Analysis and Applications 2004,291(1):352-367. 10.1016/j.jmaa.2003.11.009

    MATH  MathSciNet  Article  Google Scholar 

  20. 20.

    Zhang G, Sun J:Positive solutions of-point boundary value problems. Journal of Mathematical Analysis and Applications 2004,291(2):406-418. 10.1016/j.jmaa.2003.11.034

    MATH  MathSciNet  Article  Google Scholar 

  21. 21.

    Zhang Z, Wang J: On existence and multiplicity of positive solutions to singular multi-point boundary value problems. Journal of Mathematical Analysis and Applications 2004,295(2):502-512. 10.1016/j.jmaa.2004.03.057

    MATH  MathSciNet  Article  Google Scholar 

  22. 22.

    Avery RI, Henderson J: Three symmetric positive solutions for a second-order boundary value problem. Applied Mathematics Letters 2000,13(3):1-7. 10.1016/S0893-9659(99)00177-9

    MATH  MathSciNet  Article  Google Scholar 

  23. 23.

    Henderson J, Thompson HB: Multiple symmetric positive solutions for a second order boundary value problem. Proceedings of the American Mathematical Society 2000,128(8):2373-2379. 10.1090/S0002-9939-00-05644-6

    MATH  MathSciNet  Article  Google Scholar 

  24. 24.

    Li F, Zhang Y: Multiple symmetric nonnegative solutions of second-order ordinary differential equations. Applied Mathematics Letters 2004,17(3):261-267. 10.1016/S0893-9659(04)90061-4

    MathSciNet  Article  Google Scholar 

  25. 25.

    Yao Q:Existence and iteration of symmetric positive solutions for a singular two-point boundary value problem. Computers & Mathematics with Applications 2004,47(8-9):1195-1200. 10.1016/S0898-1221(04)90113-7

    MATH  MathSciNet  Article  Google Scholar 

  26. 26.

    Kosmatov N: Symmetric solutions of a multi-point boundary value problem. Journal of Mathematical Analysis and Applications 2005,309(1):25-36. 10.1016/j.jmaa.2004.11.008

    MATH  MathSciNet  Article  Google Scholar 

  27. 27.

    Kosmatov N: A symmetric solution of a multipoint boundary value problem at resonance. Abstract and Applied Analysis 2006, 2006: 11 pages.

    MathSciNet  Article  Google Scholar 

  28. 28.

    Deimling K: Nonlinear Functional Analysis. Springer, Berlin, Germany; 1985:xiv+450.

    Google Scholar 

  29. 29.

    Krasnosel'skiĭ MA: Positive Solutions of Operator Equations. P. Noordhoff, Groningen, The Netherlands; 1964:381.

    Google Scholar 

  30. 30.

    Guo D, Lakshmikantham V: Nonlinear Problems in Abstract Cones. Academic Press, Orlando; 1988.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yongping Sun.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Sun, Y., Zhang, X. Existence of Symmetric Positive Solutions for an-Point Boundary Value Problem. Bound Value Probl 2007, 079090 (2007). https://doi.org/10.1155/2007/79090

Download citation

Keywords

  • Differential Equation
  • Growth Condition
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation